Translator Disclaimer
March/April 2009 Multiple solutions for nonlinear elliptic systems with changing-sign weights
Huyuan Chen, Jianfu Yang
Differential Integral Equations 22(3/4): 239-250 (March/April 2009).

Abstract

In this paper, an elliptic system with sign-changing weights is considered. By variational methods, we show that the problem has at least three nontrivial solutions.

Citation

Download Citation

Huyuan Chen. Jianfu Yang. "Multiple solutions for nonlinear elliptic systems with changing-sign weights." Differential Integral Equations 22 (3/4) 239 - 250, March/April 2009.

Information

Published: March/April 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35154
MathSciNet: MR2492819

Subjects:
Primary: 35B32, 35J50

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.22 • No. 3/4 • March/April 2009
Back to Top